Coldrex Maxgrip Lemon 1000/10/40mg 14 Sachets
COLDREX MAXGRIP Lemon 14 Sachets
COLDREX MAXGRIP lemon combines the properties of paracetamol, phenylephrine and vitamin C. It has analgesic and antipyretic properties and clears the nose and sinuses. In addition, it strengthens the body's resistance.
Composition:
1 sachet contains 5 g of the preparation: Paracetamol 1000 mg Phenylephrine hydrochloride 10 mg Ascorbic acid 40 mg Excipients: sucrose, anhydrous citric acid, sodium citrate, corn starch, sodium cyclamate, sodium saccharin, anhydrous colloidal silica, lemon flavor, curcumin .
Action:
The preparation is characterized by a complex composition. It contains paracetamol at a maximum dose, which relieves pain and reduces fever. In addition, it contains phenylephrine responsible for the shrinking of the blood vessels of the nasal mucosa and thus the reduction of blood circulation. It clears the nose and sinuses, making breathing easier. Vitamin C, however, effectively strengthens the body and its immunity. It has antioxidant properties and soothes tiredness. It is characterized by the taste of lemons.
Contraindications:
- hypersensitivity to the constituent components of the preparation
- severe liver and kidney failure;
- hyperthyroidism;
- diabetes;
- the use of beta blockers, tricyclic antidepressants
- increased intraocular pressure;
- prostate hypertrophy;
- hypertension of blood;
- occurrence of aneurysms;
- heart disease;
- glucose-6-phosphate dehydrogenase deficiency;
- alcoholism;
- use in children under 12 years of age.
Indications:
It is recommended to use the preparation as part of the short-term symptomatic treatment of colds or the flu, accompanied by headaches or throat pain, sinusitis, rhinitis, fever.
Dosage: To be used orally. In adults and adolescents over 12 years of age - use 1 sachet every 4-6 hours. Do not take more than 4 sachets / 24h. Use after dissolving in water. The maximum duration of use without medical consultation is one week.